The period map for hypersurface sections of high degree of an arbitrary variety
Compositio Mathematica, Tome 55 (1985) no. 2, p. 135-156
@article{CM_1985__55_2_135_0,
     author = {Green, Mark},
     title = {The period map for hypersurface sections of high degree of an arbitrary variety},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {55},
     number = {2},
     year = {1985},
     pages = {135-156},
     zbl = {0588.14004},
     mrnumber = {795711},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__55_2_135_0}
}
Green, Mark L. The period map for hypersurface sections of high degree of an arbitrary variety. Compositio Mathematica, Tome 55 (1985) no. 2, pp. 135-156. http://www.numdam.org/item/CM_1985__55_2_135_0/

[A-C-G-H] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris: Special Divisors on Algebraic Curves, to appear.

[C-G-Gr-H] J. Carlson, M. Green, P. Griffiths and J. Harris: Infinitesimal variations of Hodge structures. Comp. Math. 50 (1983) 109-205. | Numdam | MR 720288 | Zbl 0531.14006

[D] R. Donagi: Generic Torelli for projective hypersurfaces. Comp. Math. 50 (1983) 325-353. | Numdam | MR 720291 | Zbl 0598.14007

[G] M. Green: Koszul cohomology of projective varieties, J. Diff. Geom 19 (1984) 125-171. | MR 739785 | Zbl 0559.14008

[G-H] P. Griffiths and J. Harris: Principles of Algebraic Geometry, John Wiley and Sons (1978). | MR 507725 | Zbl 0408.14001

[M-Y] J. Mather and S. Yau: Classification of isolated hypersurface singularities by their moduli algebras: Invent. Math. 69 (1982) 243-251. | MR 674404 | Zbl 0499.32008